Since I've started TRT, I seem to have run into a few prostate issues. I've been using around 200mg/week of test-e for about 5 months, if I were to lower the dose to 100mg/week should that clear up prostate issues if they were due to the amount of test-e I was using? The test-e also causes me to have slightly high blood pressure 148/84 at times (usually at night), should lowering my test-e dose help take care of this as well?
By the way, the reason I felt there was a prostate issue is that my semen is twice as thick as normal (or more!) and doesn't shoot out at all. I also have some pain during ejaculation as well (which I never had prior to TRT). Hopefully lowering the dose will clear things up because this is extremely annoying.. Going from shooting like a rocket to dribble dribble S U C K S !!
Oh, and I don't have any problems urinating at all. And I'm not urinating all the time either, just normal.